# SDR DL76L050301

- Difficulty date: June 1, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 39,432 hours, 6,183 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Part serial: DL2028
- Condition: Fire
- Location: Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ARRIVAL WITH A/C PARKED AT GATE NUMBER 4 BRAKE FIRE.  REPLACED BRAKE.
